# SDR DALA2022091406104

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CORROSION ON SIDE PLATE LH STA 1310 AND 1360 (C2) IN REFERENCE TO NRC 612. CORRECTIVE ACTION: SUMMARY OF NRC 00887: SIDE PLATE LH STA 1310 AND 1360 WAS REPAIRED PER B757-200 SRM. (2406375)
